Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Started bleeding,no cervix inflammation, on implanon contraceptive implant, taking cerazette pill. Treatment?

Hi, i am 18 years old. Last week i started bleeding after intercourse, this has happened 5 times now and i visited my local GUM service where i was examined. My cervix had no inflammation/abnornalties and no growths and that there was no sign of bleeding, but when i got home after been examined i had bled. also i have been texted and there is no infection. I am on the implanon contraceptive implant and also taking the cerezette pill. there is no pain at all before/during/after bleeding and was wondering what it could be?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
OBGYN 's  Response
Mar 2013
Hello
Thanks for your query.
You are experiencing post coital bleeding.
This almost invariably has a cause.
The commonest reasons are growths / erosions on the cervix.
Endometrial / cervical polyps also could cause this.
It is surprising that nothing has been revealed so far.
Please have a thorough per vaginum and per speculum examination.
If this has been done, insist on a cystoscopy and hysteroscopy.
Take care.
Answered: Fri, 11 Oct 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor